# SDR ANCF2012071900126

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 7,518 hours, 6,523 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7320 · Fuel Controlling System
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5011817
- Condition: Inoperative
- Location: Nr 2
- Part time: 7,518 hours, 6,523 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER NR 1 ENGINE START, AMBER XX APPEAR ENG 1 PSI, WAS CONSULTED AND C/B 121 NV N-40 WAS RESET PSI APPEARS AND INDICATION WAS BETWEEN 16-18 PSI AN ADVISORY APPEARS ON THE RATING TAKE OFF CONSEQUENTLY REPLACED T/O WAS DONE AT 75K APROX PSO DROPS TO 12, ENGINE WAS SHUT DOWN WHEN RETURNING TO GATE.  IN ACCORDANCE WITH AMM 73-33-15-00-041 AND AMM 78-33-15-400-041 THE XMTR-OIL PRESS (4003EN) WAS REMOVED AND REPLACED.  FOLLOWING TSM 79-33-00-810- 814-A THE XMTR-OIL PRESS (4003EN) WIRING WAS CHECKED, ACCORDING TO ASM 79-36-01 SCH 01 P0024, SHEETS  1 AND 2 NO FAULTS WERE FOUND IN THE WIRING.  GOOD IN ACCORDANCE WITH AMM 31-55-34-400-001 A THE SDAC2 WAS REMOVED AND REPLACED SATISFACTORY TEST IAW AMM 71-00-00-710- 006 B MINIMUM IDLE CHECK AND HIGH POWER-ENGINE RUN UP WAS PERFORMED OIL PRESS IS SATISFACTORY.
